Application of He's homotopy perturbation method for solving Sivashinsky equation


1 Department of Applied Mathematics, Faculty of Science, Shahrekord University, Shahrekord, P. O. Box 115, Iran.

2 Department of Mathematics, University of Isfahan, Isfahan, Iran.

3 Department of Mathematics, Islamic Azad University, Najafabad Branch, Najafabad, Iran.


In this paper, the solution of the evolutionary fourth-order in space, Sivashinsky equation is obtained by means of  homotopy perturbation method (textbf{HPM}). The results reveal that the method is very effective, convenient and quite accurate to systems of nonlinear partial differential equations.


Volume 3, Issue 1 - Serial Number 1
January 2012
Pages 61-67
  • Receive Date: 07 May 2011
  • Revise Date: 07 December 2012
  • Accept Date: 07 December 2012
  • First Publish Date: 07 December 2012